Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 45, NWS Des Moines, IA

May 6, 2008Cerro Gordo County, Worth County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 6, 2008, 6:54 PM CDT for Cerro Gordo County, Worth County, Iowa. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2008, 6:54 PM CDT (23:54 UTC)
Expired
May 6, 2008, 7:45 PM CDT
In force
51 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Cerro Gordo County, IA, Worth County, IA

The radar

The Des Moines radar (KDMX), 162 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2336 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 062354
SVRDMX
IAC033-195-070045-
/O.NEW.KDMX.SV.W.0045.080506T2354Z-080507T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
654 PM CDT TUE MAY 6 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CERRO GORDO COUNTY IN NORTH CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MASON CITY...
  WORTH COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 745 PM CDT.

* AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM NORTHWOOD TO 6 MILES SOUTHWEST OF THORNTON...OR ALONG A LINE
  EXTENDING FROM 16 MILES SOUTH OF HAYWARD TO 23 MILES SOUTHWEST OF
  MASON CITY...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NORTHWOOD...MASON CITY AIRPORT...THORNTON AND CLEAR LAKE BY 655 PM
  CDT...
  THORNTON...SWALEDALE...MANLY AND KENSETT BY 700 PM CDT...
  PLYMOUTH AND MASON CITY BY 705 PM CDT...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 178 AND 217.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
TUESDAY EVENING FOR NORTHWESTERN IOWA.

LAT...LON 4351 9334 4351 9331 4346 9302 4294 9301
      4290 9306 4291 9342 4292 9343 4292 9349
      4295 9350
TIME...MOT...LOC 2354Z 285DEG 34KT 4341 9324 4289 9346

$$
2 follow-up statements
000 
WWUS53 KDMX 070022
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
722 PM CDT TUE MAY 6 2008

IAC033-195-070045-
/O.CON.KDMX.SV.W.0045.000000T0000Z-080507T0045Z/
WORTH IA-CERRO GORDO IA-
722 PM CDT TUE MAY 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CERRO GORDO AND WORTH COUNTIES...

AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF GRAFTON TO 11 MILES SOUTH OF
ROCKWELL...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF OSAGE
TO 23 MILES SOUTH OF MASON CITY...MOVING EAST AT 39 MPH.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 178 AND 217.

THIS STORM BLEW A SEMI TRUCK OFF THE ROAD ALONG INTERSTATE 35 NORTH 
OF MASON CITY AT 648 PM CDT.

LAT...LON 4351 9334 4351 9331 4346 9302 4294 9301
      4290 9306 4291 9342 4292 9343 4292 9349
      4295 9350
TIME...MOT...LOC 0022Z 285DEG 34KT 4334 9289 4282 9311

$$
000 
WWUS53 KDMX 070041
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
741 PM CDT TUE MAY 6 2008

IAC033-195-070051-
/O.EXP.KDMX.SV.W.0045.000000T0000Z-080507T0045Z/
WORTH IA-CERRO GORDO IA-
741 PM CDT TUE MAY 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR CERRO GORDO AND WORTH COUNTIES
WILL EXPIRE AT 745 PM CDT...

AT 737 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 4351 9334 4351 9331 4346 9302 4294 9301
      4290 9306 4291 9342 4292 9343 4292 9349
      4295 9350
TIME...MOT...LOC 0041Z 285DEG 34KT 4329 9265 4277 9288

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:00 PM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, May 6, 3:00 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
300 PM CDT TUE MAY 6 2008

.SHORT TERM /TONIGHT/...
MAIN SYNOPTIC SCALE WARM FRONT IS WELL NORTH INTO MINNESOTA THIS
AFTERNOON...BUT MESOSCALE BOUNDARIES SET DOWN BY CONVECTIVE
COMPLEXES IN SOUTHERN MINNESOTA TO NORTHERN NEBRASKA WILL BE
LAUNCHING OR SUSTAINING POINT FOR ADDITIONAL CONVECTION THIS
EVENING. CURRENT SPEED OF SMALL BOWING SEGMENT OVER SOUTHEAST SOUTH
DAKOTA PUTS IT INTO PALO ALTO COUNTY BY 530 PM. CU FIELD THAT HAS
DEVELOPED OVER CENTRAL IA WITH DAYTIME HEATING COULD ALSO RANDOMLY
FIRE UP A FEW STORMS...BUT SO FAR MIXED LAYER CAPE REMAINS LOW...AND
THERE DOES NOT APPEAR TO BE A FOCUS FOR LOW LEVEL CONVERGENCE. THE
MAIN SHOW SHOULD BE CONVECTIVE COMPLEX MOVING ACROSS NORTHERN IA
THIS EVENING...WITH POTENTIAL FOR SEVERE WEATHER IN FORM OF LARGE
HAIL AND DAMAGING WIND...GIVEN STEEP LAPSE RATES AND RELATIVELY LOW
FREEZING HEIGHTS. THE OTHER CONCERN FOR TONIGHT ARRIVES LATER WHEN
ANOTHER CONVECTIVE COMPLEX THAT IS EXPECTED TO GET GOING IN CENTRAL
NEBRASKA SCOOTS SLIGHTLY SOUTH OF EAST AND SKIRTS OVER OR NEAR
SOUTHERN IOWA AFTER MIDNIGHT. THIS FEATURE WILL HAVE STRONG MOISTURE
TRANSPORT INTO IT...SO THIS MAY END UP BEING MORE OF A SHORT-FUSED
HYDROLOGIC CONCERN. THE QUESTION STILL REMAINS EXACTLY WHERE THE
HEAVIEST BAND OF THUNDERSTORMS WILL TRACK. JUST A SLIGHT SOUTHWARD
SHIFT IN THE TRACK WILL TAKE IT ACROSS NORTHERN MISSOURI. COLD FRONT
WILL BE ENTERING OUR NORTHWEST COUNTIES AFT 4 AM WITH A LEADING EDGE
OF COOLER AND DRIER AIR.

&&

.LONG TERM /WED THROUGH TUE/...
ISOLD HEAVY RAIN THREAT SHOULD CONTINUE FOR A FEW HOURS PAST DAY
BREAK WEDNESDAY IN FAR SOUTHERN IOWA WITH LINGERING STRONG MOISTURE
CONVERGENCE AXIS NEAR THE BOUNDARY ALONG THE IOWA MISSOURI BORDER.
THE FRONT WILL THEN PUSH SOUTH OF IOWA AROUND MIDDAY...WITH LITTLE
OR NO ADDITIONAL RAINFALL EXPECTED DURING THE AFTERNOON. THE MAX
TEMPERATURES FORECAST FOR WEDNESDAY WILL BE TRICKY WITH CAA NORTH
AND MORE PRECIP/CLOUDS SOUTH. WILL BANK ON ENOUGH BREAKS IN THE
CLOUDS TO BUMP UP TEMPS CENTRAL AND SOUTH TO AROUND 70 BEFORE THE
COOLER AIR LAGGING BEHIND THE FRONT SWEEPS THROUGH IN THE AFTERNOON.
THE NAM/GFS/SREF ARE ALL INDICATING MORE SHORT WAVE ENERGY TO IMPACT
IOWA THURSDAY NIGHT INTO FRIDAY. HAVE LEFT THE FRIDAY PERIOD DRY FOR
COORDINATION PURPOSES...BUT FUTURE SHIFTS WILL HAVE TO RE-EVALUATE.
BETTER CHANCES FOR CONVECTION ARE STILL FOCUSED ON SATURDAY AND
SATURDAY NIGHT...BASED ON THE GEM/ECMWF/GFS AND ENSEMBLE CONSENSUS.
THE SEVERE WEATHER THREAT LOOKS TO BE MINIMAL.

LOOKING AHEAD TO SUNDAY THROUGH TUESDAY...MODEL CONSENSUS IS STILL
SHAKY BUT DECIDED TO PULL POPS FROM SUNDAY NIGHT AND MONDAY AHEAD OF
THE NEXT SYSTEM. THE ECMWF DEVELOPS A MUCH DEEPER WESTERN CONUS TROF
THAN THE GFS AND IS SLOWER BRINGING THE SYSTEM INTO IOWA EARLY NEXT
WEEK.

&&

.AVIATION...06/18Z
CONVECTIVE DETAILS PROBLEMATIC IN THIS TAF PACKAGE. DO NOT EXPECT
ANY ORGANIZED TSTMS THRU 00Z. THEREAFTER...COMPLEX OF TSTMS OVER
SOUTHEAST SD WILL MOVE ACROSS NRN IA...BUT SHOULD BE CLEARED BY
08Z...WITH IFR/MVFR CEILINGS AND SCATTERED SHRA FOR A FEW HOURS
AFTER. KDSM HAS THE LOWEST CONFIDENCE OF GETTING TSRA SO HANDLED
THAT WITH A CB REMARK FOR PERIOD OF GREATEST CONCERN. ANOTHER
CONVECTIVE COMPLEX EXPECTED TO ROLL EAST ACROSS THE IA/MO BORDER
LATE TONIGHT MAY AFFECT KOTM AFT 09Z.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM/AVIATION...MOYER
LONG TERM...KINNEY
Hazardous weather outlook, May 6, 3:46 PM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
346 PM CDT TUE MAY 6 2008

IAZ027-028-037>039-044>050-057>062-070>075-081>086-092>097-072100-
BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
346 PM CDT TUE MAY 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE FORECAST LATE THIS AFTERNOON AND MAY
POSSIBLY INCREASE IN COVERAGE AND INTENSITY THIS EVENING. SEVERE
STORMS REMAIN POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING WITH
THE MAIN THREAT FROM DAMAGING HAIL AND WINDS. AMPLE MOISTURE MAY
ALSO LEAD TO HEAVY RAIN FROM THESE STORMS PRODUCING LOCALIZED
FLOODING OVERNIGHT...ESPECIALLY SOUTH OF INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT FOR ADDITIONAL NON SEVERE THUNDERSTORMS WILL CONTINUE
ACROSS FAR SOUTHERN IOWA THROUGH WEDNESDAY INTO WEDNESDAY EVENING.
AN ADDITIONAL THREAT FOR NON SEVERE THUNDERSTORMS EXISTS ON
SATURDAY INTO SATURDAY NIGHT AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
ANY HEAVY RAINFALL REPORTS WOULD ALSO BE APPRECIATED.

IAZ005-024-072100-
KOSSUTH-HUMBOLDT-
346 PM CDT TUE MAY 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND
EARLY TONIGHT...WITH A FEW SEVERE STORMS POSSIBLE. THE MAIN THREAT FROM
THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALIZED
HEAVY RAIN MAY ALSO OCCUR WITH THESE STORMS.

A FLOOD WARNING IS ALSO IN EFFECT FOR THE PORTIONS OF THE UPPER
DES MOINES RIVER BASIN. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL CHANCES FOR NON SEVERE THUNDERSTORMS EXISTS ON LATE
THURSDAY INTO THURSDAY NIGHT AND AGAIN ON SATURDAY INTO SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
ANY REPORTS OF HEAVY RAINFALL WOULD ALSO BE APPRECIATED.

IAZ004-006-007-015>017-023-025-026-033>036-072100-
EMMET-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS-
WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
346 PM CDT TUE MAY 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE THIS AFTERNOON AND
EARLY TONIGHT...WITH A FEW SEVERE STORMS POSSIBLE. THE MAIN THREAT FROM
THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. LOCALIZED
HEAVY RAIN MAY ALSO OCCUR WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL CHANCES FOR NON SEVERE THUNDERSTORMS EXISTS ON LATE
THURSDAY INTO THURSDAY NIGHT AND AGAIN ON SATURDAY INTO SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
ANY REPORTS OF HEAVY RAINFALL WOULD ALSO BE APPRECIATED.

MOYER

In the hours before

Local storm report, May 6, 5:24 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
524 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             3 ESE FENTON            43.20N 94.38W
05/06/2008  E0.75 INCH       KOSSUTH            IA   TRAINED SPOTTER

&&

RK
Local storm report, May 6, 6:20 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
620 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       6 NNE BUFFALO CENTER    43.46N 93.88W
05/06/2008  M0.50 INCH       WINNEBAGO          IA   TRAINED SPOTTER

            HALF INCH RAIN IN 15 MINUTES.

&&

MRUSSELL
Local storm report, May 6, 6:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
621 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             SAC CITY                42.42N 95.00W
05/06/2008  E1.00 INCH       SAC                IA   TRAINED SPOTTER

&&

ALBRECHT
Local storm report, May 6, 6:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
630 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             4 E JOLLEY              42.48N 94.64W
05/06/2008  E0.88 INCH       CALHOUN            IA   TRAINED SPOTTER

&&

ALBRECHT
Local storm report, May 6, 6:35 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
635 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             SAC CITY                42.42N 95.00W
05/06/2008  E1.00 INCH       SAC                IA   COUNTY OFFICIAL

            DIME TO QUARTER SIZE HAIL.

&&

MRUSSELL
Local storm report, May 6, 6:39 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
639 PM CDT TUE MAY 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             4 W ROCKWELL CITY       42.40N 94.71W
05/06/2008  E0.88 INCH       CALHOUN            IA   COUNTY OFFICIAL

&&

MRUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 4:49 PM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth26 min
May 6, 5:01 PM CDTSevere Thunderstorm WarningDMXEmmet, Palo Alto29 min
May 6, 5:17 PM CDTSevere Thunderstorm WarningDMXKossuth28 min
May 6, 5:29 PM CDTSevere Thunderstorm WarningDMXPalo Alto13 min
May 6, 5:59 PM CDTSevere Thunderstorm WarningDMXCalhoun, Sac46 min
May 6, 6:31 PM CDTSevere Thunderstorm WarningDMXCalhoun, Webster44 min
May 6, 6:39 PM CDTSevere Thunderstorm WarningDMXSac51 min
May 6, 6:56 PM CDTAreal Flood AdvisoryDMXCalhoun, Sac, Webster3 hr
May 6, 6:57 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright48 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.